# SDR 97FDEA00033

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69459473
- Condition: Corroded
- Location: Bs 337
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 477 016 CORROSION (C53-100-01-1) ON DRAG BRACE SHELF BRACKET BS 337 RBL 16 WL 147.  *S/D*  REMOVED AND REPLACED DRAG BRACE SHELF BRACKET AT BS 337 RBL 16 WL 147 IAW FED EX SRM 51-10-1, 51-30-2.
